# SDR SWIA200312054

- Difficulty date: May 26, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,012 hours, 16,368 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE ON GEAR RETRACTION LEFT GEAR WOULDN`T COME UP ON FIRST ATTEMPT WITH BOTH LT AND RT A AND B RED INDICTAION LIGHT ON BOTH A AND B GREEN LIGHT ON.  LEFT GEAR DOOR DID NOT APPEAR TO OPEN.  CYCLED GEAR AND GEAR RETRACTED.  ADJUSTED LEFT GEAR INBOARD DOOR SEQUENCE VALVE.  OPERATED LANDING GEAR.  OPS CHECK GOOD.
